| Model Number |
97713 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Unintended Collision (1429)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient's representative regarding an implantable neurostimulator.The reason for call was patient rep stated that the patient took a fall on (b)(6) and they noticed after the fall the implant was in a slightly different spot.Patient rep mentioned the patient had a ct scan and they noticed something in the patient's abdominal area so they wanted to do an mri.Patient rep mentioned patient needed a mri of their head and abdomen and when they called the radiology but was told they can't give the mri.When asked for hcp, patient rep mentioned that the healthcare provider wanted to give the patient shots and opioids, patient declined and doesn't go the their hcp.Agent walked patient rep through connecting the patient programmer to the implant, patient rep saw poor communication screen and patient rep confirmed the antenna was plugged into the patient programmer.Agent instructed patient to unplug the patient programmer and then try to sync the programmer to the patient's implant but patient rep saw eos screen.Agent reviewed eos and longevity with patient rep.Agent reviewed mri eligibility and mri form hcp can fill out.Agent email patient rep physician listing and agent sent email to registration to update patient's address.The patient was redirected to their healthcare provider to further address the issue. see general text for omitted information.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received, it was reported that the patient had a replacement battery placed in their hip.The issue was resolved.